# SDR 96ZZZX1737

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Crack
- Location: Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, WING LEADING EDGE CUT-OUT FOR THE NR 6 SLAT OUTBOARD SLAT HOOK FOUND CRACKED AT THE AFT END.  REMOVED ALL ATTACHING HARDWARE PER SRM 51-30-2.  CUT FILLER STRIP PER SRM 57-30-4.  STOP DRILLED CRACK PER SRM 51-10-1.  ALODINE AND PRIMED PER SRM 51-10-2.  FABRICATED REPAIR 6 INCHES BY 5 INCHES.  MATERIAL USED 0.020 INCH CRES AISI 301 1/2 HARD 0.063 INCH CLAD 2024-T3 AND 0.032 INCH RES AISI 301 1/2 HARD PER SRM 57-30-4.  INSTALLED REPAIR PER SRM 51-30-2.  TAT:  45,788.3 HRS.  TAC:  29,959.
